MathSciNet Relay Station
MathSciNet bibliographic data
MR91440 46.2X
Glazman, I. M. An analogue of the extension theory of Hermitian operators and a non-symmetric one-dimensional boundary problem on a half-axis. (Russian) Dokl. Akad. Nauk SSSR (N.S.) 115 (1957), 214–216.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement